# SDR LR7A2010091400051

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 39,845 hours, 19,754 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5321 FOUND DURING FAIRING ASSY REPLACEMENT, LOWER SUPPORT ANGLE WARPED & CRACKED AT RS9, LBL 12 TO RBL 12.  REPAIRED IAW LOCKHEED SMP583 FIG 51-140-19.
